# SDR UPS06446321

- Difficulty date: January 31, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX LWR FX LEFT EXTERNAL SKIN ATT DOUBLER FOUND CRACKED AT STA 250 STR 32L TO S33L NOSE L/G FWD CORNER, CRACK LENGTH 3 INCHES.  FX BS 250 S41L NWW FWD CORNER CUTOUT SKIN & EXTERNAL DOUBLER REPAIRED AS PER HX RS R53-18-35439 AND REFER UPS ENGINEERING FILE 747-53-20285.
